# SDR IPXA10163381

- Difficulty date: October 5, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175208
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION AT FR 27, LBL 80.  ACCOMPLISHED REPAIR ON MAIN DECK CARGO COMPARTMENT SEAT TRACK AT FR 27 TO FR 32 IAW STASA EA 300-5310-01-A2767 IR.
